# SDR CALA9700854

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6857X
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Cracked
- Location: Nr 1 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 1 ENGINE NOSE COWL VERTICAL STIFFENER L-ANGLE.  THE CRACKED ANGLE WAS REMOVED, A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 54-11-01 AND 51-31-01.
